# SDR SWAA960836

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- System (JASC): 3350 · Emergency Lighting
- Part: Chargers
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND FWD ENTRY AND FWD SERVICE DOOR EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BOTH BATTERY CHARGERS ASSEMBLIES PER BOEING M/M.
